Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

micdrop

Help! Dermatologist creams

Recommended Posts

Hello! I'm writing this as my last resort. I hope someone can help. So here's my story:
I have small whiteheads on my cheek, and forehead that is really STUBBORN and it never goes away. My family finally took me to a local dermatologist in a famous clinic, and I was prescribed morning, night creams, facial wash and on spot treatment (I found out the night cream contains adapalene). So, it's been 2 weeks since I've been using it, well, it is slowly getting better, but the main problem here is: I want to stop using the creams, as it is annoying in some way (it is smelly, and I was living with this feeling of fear that it contains abrasive ingredients) But a lot of people have been saying that WHEN IT IS STOPPED, YOUR FACE WILL BREAKOUT (this happens because apparently if your face is not treated with the cream it will go back to its "original form") Okay, this is normal, but there is also people that doesn't experience breakouts. I really want to stop using it, but I'm really afraid. I can stop it slowly, but I'm still afraid. I overthink a lot, so this is not easy for me. I want to change the facial wash to Cetaphil / Lush / raw honey, and the creams for one moisturizer (Cetaphil). Do any of you have a experience on this kind of thing? Please comment down your answer below! Thank you~

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×